Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: ba in sust?

  1. #1
    erikkastro is offline New Member
    Join Date
    Jun 2002
    Posts
    3

    ba in sust?

    I know by reading the boards that due to the ba in sustanon there is sometimes a reaction in the body causing pain, swelling and redness.
    I believe that is what I am experiencing, however it has been almost five days now and I am concerned. My body tempature is normal and aside from the soreness in my glute I am feeling no other ill effects. I only injected 1 amp (organon sust) and am 99% sure I injected correctly. My first injection went fine, I was sore for a day or two and then no other problems. So my question is, should it still be so swollen and red after five days and if my body tempature is normal does that indicate that it is not an infection, just a reaction to the ba? There have been many posts on this subject already, but it seems for most people the reaction only lasted a couple of days. I just want to be on the safe side and see your opinions on this as it is my first cycle.
    Thanks

  2. #2
    marx is offline Member
    Join Date
    Nov 2001
    Location
    Van City
    Posts
    542
    It's hard to say without seeing it, but i say if it concerns you go see a doc. I have had an injection sore and red for over a week before and it wasn't an infection, just high BA test. Some people are more sensitive than others, so this could be the case. It also matters where you injected, if it's the first time you've ever injected there it may just not be use to the BA. My first delt and bi shots were sore for over a week and bright red. The next time i shot those locations it got a lot better. Bottom line, no one here can say for sure, but these are just some ideas...

    marx

  3. #3
    Billmister's Avatar
    Billmister is offline Member
    Join Date
    Oct 2001
    Location
    NJ
    Posts
    850
    well my first shots on either sides of my glutes weren't that bad. but then the 2, 3rd, hurt like a mofo. The second to last one i shot on my righ hurt me for 5day's.. and on the 6th day it was getting better. I couldn't sit, or walk. I was sure i shot it in the muslce, no blood came in the syringe but i though maybe i shot a glass from the amp because it nevver hurt that bad. Then i started splitting up the shots into 2 shots a week. monday and thursday i would do 250mg. and i shot it in my right glute, and no pain at all. I was like "hu??!?!?" and today i shot in my left, and i don't feel that much pain. i mean i think it's gonna hurt tomorrow but it doesn't that much, only a little. either less mg is better or my ass is getting used to it?

  4. #4
    Medicine Man's Avatar
    Medicine Man is offline Associate Member
    Join Date
    Oct 2001
    Location
    IL
    Posts
    303
    never had that problem with sust. our body is always trying to maintain homeostasis (balance) and where there is a shift in that balance things like what you are experienceing happen. Especially when there is an infection. Redness and soreness is the first tell-all sign of a an acute infection. inflamation and soreness is caused by the immune response reacting to whatever entered. MOST LIKELY, since this was your first injection, you could have been allergic to something in the juice or you body was so throw off its equilibrium by it, it started that immune response. Swelling, redness, and soreness are NOT GOOD for extended periods of time. They can cause damage like you wouldnt believe and if i were you i would watch the area closely. Heat the area with a warm wash cloth 3 times daily for about 20 mins. Do streches to flex out the area that was injected. If this does not make the situation better, please go see a doc, because an injection deep in the muscle is difficult to handle and the outcome is something you dont even want to think about.
    good luck
    MM

    PS only a pic would help here but i dont know if that would be appreciated ... If you were to post I would look and try to help (just MO)

  5. #5
    marx is offline Member
    Join Date
    Nov 2001
    Location
    Van City
    Posts
    542
    So medicine man, i still get redness when i shoot my bi's for about 4 days after i shoot them. I am shooting prop/fina combo, i don't get any unusual pain, but the redness is worse in my bi's than anywhere else. Could i be doing damage to my muscle fibers in that area? That's something i'm worried about and wondering if i'm doing any damage to them. The prop i am shooting does have a high BA count(testolents) and the first time i shot my delts with them i had redness, but since then i don't get it any more. Should i just wait it out and keep shooting hoping my bi's will get use to it? Thanx...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •